# SDR CALA2011010300003

- Difficulty date: December 30, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 61,792 hours, 16,587 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102856
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER LT FORMED FRAME SEGMENT UPPER CHANNEL STA 1440 RBL 2.90 AND RBL 10.  REMOVED AND REPLACED NEW LT FORMED FRAME SEGMENT CHANNEL AT SEGMENT CHANNEL AT STA 1440 REF SRM 51-40-05 & DWG 146N8512.
